On Krasner's constant

Khanduja, Sudesh K. (1999) On Krasner's constant Journal of Algebra, 213 (1). pp. 225-230. ISSN 0021-8693

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1006/jabr.1998.7590


Let v be a henselian valuation of any rank of a field K and v ̄be the extension of v to a fixed algebraic closure K̄ of K. Let α ∈ K̄\K be separable over K. In this paper the author investigates the condition under which Krasner's constant ωK(α) given by max{v̄(α − α′)|α′ ≠ α runs over K-conjugates of α}, is equal to min{v̄(α − α′): α′ runs over K-conjugates of α}; this is the condition for α to be equidistant from all of its K-conjugates.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Valued Fields; Valuations and their Generalizations
ID Code:69887
Deposited On:19 Nov 2011 11:05
Last Modified:19 Nov 2011 11:05

Repository Staff Only: item control page